# SDR IXX2008F00088

- Difficulty date: August 18, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,773 hours, 21,548 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 30042502
- Condition: Defective
- Location: Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT ATN103/KWRI TO PANC - DURING CRUISE FROM KWRI BOTH PILOT`S AND COPILOT`S YOKE TRIM SWITCHES INOPERATIVE.  THE CREW DIVERTED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RT LONG TRIM ACTUATOR, OPERATIONAL CHECK GOOD IAW 27-41-10.  ACFT WAS RETURNED TO SERVICE.  (S)
